PEPPER AND BANDWOMAN 2

Discussion in 'Spirituality/Worship' started by caffey, Nov 21, 2006.

  1. caffey

    caffey New Member

    I can't believe it we have the bright light in the sky again today.lol. I can't find my sunglasses either. lol. I thought I would write you both at the same time and save some energy. Pepper the restoril isn't working but he said he will increase it if necessary. He said that the doses most docs rx. for the drugs we use are based on normal people and I am not normal (like that was a news flash lol). and I require higher doses and we will go as high as we need to. The pain is not under control. He upped the patch and it takes about 24 hrs. to kick in so hopefully between that and the mtx. I should start to feel better later today. If not he will increase it some more. He said the problem is I have so many issues he doesn't know which pain is causing which. Yesterday I was so upset. I should have clued in. I kept dropping things while I was getting ready for physio. When I got there Sonja checked out my joints and lifted me off the chair. Long story short. I am flared again. I am not HAPPY!!! I have never had a flare last this long. My ankles and feet are swollen and so sore. I can hardly walk. I am getting cranky. Nancy will be praying for you today for the presentation. Our Thanksgiving was last month. Hope you have a good and safe trip and "pig out" for Pepper and I ok? There is a cute post on the Chit Chat Board about why we celebrate at different times. Anyways both of you take care . Thanks for your concern and keep in touch. Oh Nancy when is the funeral for the spider lol? How is your aunt? Pepper any news on your hubby's job situation. Still praying about it.
    Love ya both
    Cath
  2. pepper

    pepper New Member

    Your doctor sounds like a very understanding man. He seems to really "get" your problems.

    I slept best on 7.5 mg Imovane and 15 mg Restoril. My doctor refuses to give it to me any more because he says now that it is a dangerous combination.

    I found that the Imovane put me to sleep quickly and the Restoril kept me asleep. Now I just have to rely on the Restoril which isn't perfect but the best I have been able to find.

    I wonder if Lunesta is available in Canada yet. Last time I checked, it wasn't. That might be the best of both worlds. It is Imovane with something in it that makes it longer lasting.

    Your pain and edema sound miserable, Cath. I hope that the doctor can figure out what is going on. I am praying for that.

    No news on the job front yet. My DH is doing his freelance work, trying to deal with the prospect of his brother dying and sleeping. He sleeps a lot when he is depressed and I have to leave him alone. When he saw his brother 3 weeks ago he looked pretty good. Since then he has lost 25 lb and is expecting to die so my hubby is still in shock from seeing him on Sunday.

    The job hunt was put on the back burner for a long time because of his brother's illness and death and then his sister's illness and death. I am hoping this doesn't happen again. I suppose that sounds very selfish, but we do have to pay the bills.

    The two prospects are still there and he is doing training for one of them which he will probably start soon since he can do it along with the freelance work.

    He is still really hoping to hear from the company that will be hiring in January. All prayers for that would be gratefully accepted!

    I hope that the pain eases up soon, Cath. Take care.
    Love,
    Pepper




    [This Message was Edited on 11/22/2006]